MathSciNet Relay Station
MathSciNet bibliographic data
MR1333152 90C29 (49K35)
Ye, J. J.; Zhu, D. L. Optimality conditions for bilevel programming problems. Optimization 33 (1995), no. 1, 9–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement